Items where Author is "Zhu, Gang"
Group by: Item Type | No Grouping Number of items: 2. Zhu, Gang and Wei, Junjie (2016) Global stability and bifurcation analysis of a delayed predator-prey system with prey immigration. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (13). pp. 1-20. ISSN 1417-3875 Zhu, Gang and Wei, Junjie (2011) Stability and Hopf-bifurcation analysis of an unidirectionally coupled system. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (85). pp. 1-17. ISSN 1417-3875 |